MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE BASIC PACK (BPFGA)176; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE BASIC PACK (BPFGA)176; GENERAL SURGERY TRAY (KIT)
Model Number SBA38BPFGA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the defect described by the customer.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The component was manufactured on 03/28/2020.The actual device or images were not submitted for evaluation.Since the actual device was not received for evaluation, the condition reported could not be confirmed.A gemba walk was performed in the manufacturing area with the multifunctional team (quality, manufacturing, engineering) and determined that this defect could not occur at the manufacturing floor or during the packaging and shipping step.It is important to note that this component is sold as a raw material, and it¿s packaged as bulk; the component is subjected to a subsequent process, therefore it is not possible to determine the exact root cause of the issue.The current molding process conditions were reviewed, and it was confirmed that all manufacturing procedures are being followed properly, no condition was found that may contribute directly to the reported condition.The failure mode reported by the customer was not confirmed, no action plan is deemed required.The current process is running according to product specifications meeting quality acceptance criteria.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
The tip of the yankauer broke off in the femoral canal during an anterior total hip.There was an additional surgical time of 45-55 minutes while attempting to retrieve.

Brand Name
BASIC PACK (BPFGA)176
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11032933
Report Number1423537-2020-00578
Device Sequence Number1023933
Product Code LRO
UDI-Device Identifier10887488736808
UDI-Public10887488736808
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBA38BPFGA
Device Catalogue NumberSBA38BPFGA
Device Lot Number459789
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR